Dismiss Notice
Poll: Select your 15 Tsuji Questions here.
Dismiss Notice
Hair Loss Clinical Research Pipeline released. Read more.

Should you use conditioner after Nizoral?

Discussion in 'Men's General Hair Loss Discussions' started by person_123, Feb 15, 2007.

  1. person_123

    person_123 Member

    Joined:
    Sep 16, 2006
    Messages:
    404
    Likes Received:
    0
    Dislikes Received:
    0
    As the topic says.

    I feel my hair is quite dry after using Nizoral, but I'm reluctant to apply conditioner. I don't know whether the conditioner would work against the Nizoral.
     
  2. Sean68

    Sean68 Senior Member

    Joined:
    Apr 11, 2005
    Messages:
    1,499
    Likes Received:
    0
    Dislikes Received:
    0
    nah it makes your hair look better. you can still tell the nizorals done its
    job if use conditioner. try it and see.
     
  3. person_123

    person_123 Member

    Joined:
    Sep 16, 2006
    Messages:
    404
    Likes Received:
    0
    Dislikes Received:
    0
    How do you tell if Nizoral has done it's job? The feel of the hair? (it always seems rougher).
     
  4. GC

    GC Junior Member

    Joined:
    Jan 26, 2007
    Messages:
    35
    Likes Received:
    0
    Dislikes Received:
    0
    I made a thread about this some time ago.

    And upon researching ketoconazole, I don't see how any form of conditioner can weaken its effect.

    Just buy yourself a mild conditioner and make your own nizoral/conditioner mix.

    I've been doing the above for the past few weeks with a mild generic conditioner, 2/3 nizoral 1/3 conditioner.

    All the best.
     
  5. SkylineGTR

    SkylineGTR Experienced Member

    Joined:
    Nov 26, 2006
    Messages:
    533
    Likes Received:
    0
    Dislikes Received:
    0
    i use a conditioner after nizoral. I dont see why you cant because conditioner is meant to be on the hair not the scalp. Just dont use anything harsh.
     
  6. Sean68

    Sean68 Senior Member

    Joined:
    Apr 11, 2005
    Messages:
    1,499
    Likes Received:
    0
    Dislikes Received:
    0
    yeah when it feels like shit its done the job! conditioner makes all the
    difference though.

    god im turning into a woman! :freaked2:
     
  7. Guest

    Guest Guest

    use a conditioner. i try to use Nizoral every MWF and I use Nano on Tues Thurs Sat and Sun. I use Dove conditioner every day for 1 minute after shampooing.
     
  8. lmdavies

    lmdavies Junior Member

    Joined:
    Aug 2, 2005
    Messages:
    59
    Likes Received:
    0
    Dislikes Received:
    0
    I have been using Niz 2% once a day for six months. I use a spray-in conditioner and it works well.
     
  9. ang_99

    ang_99 Member

    Joined:
    Jun 13, 2005
    Messages:
    167
    Likes Received:
    0
    Dislikes Received:
    0
    so on a side note... is it bad or good for a diffuse thinner to use conditioner? Does conditioner make you look thinner or nothing at all..what ya'll think?
     
  10. person_123

    person_123 Member

    Joined:
    Sep 16, 2006
    Messages:
    404
    Likes Received:
    0
    Dislikes Received:
    0
    ang_99: It depends on the conditioner. Some conditioners will add volume to your hair, while others might make your hair very sleek and therefore accentuate your thinning.

    everybody: Thanks for your help on this matter, I'll start using conditioner now.
     
  11. Guest

    Guest Guest

    it does make your hair look a little thinner since the hair's been untangled, but overall it makes it look a lot better and neater and presentable.
     

Share This Page

Hair Loss Guides